Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tammy06

Accutane and whiteheads/small bumps

Recommended Posts

I have been on tane for about 3.5 months now. For the most part, I have been clear of cystic acne but now I am noticing that I have small bumps/whiteheads. I don't know if they are standing out more since my skin is clearer or if I am getting more than usual. I feel like I need to exfoliate but I know I'm not supposed to. Is anyone else noticing this and what can be done about it? I know using a retinoid would probably help out a great deal but I have to wait till I'm off tane for that....

Share this post


Link to post
Share on other sites

My dermatologist told me that accutane really does nothing for true whiteheads.

I had a handful on the sides of my mouth just after I began accutane. A few turned into pimples, two are still hanging out.

So, the doc put me on Tazorac in addition to the tane, to make my skin peel more and help get ride of them.

Someone I know was in the same situation with a different doctor, and was put on differin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×